# SDR AALA20020016

- Difficulty date: December 14, 2001
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N429AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49341
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LONGERON 4L STATION 160 CRACKED AT FASTENER HOLE.  INSTALLED 18 INCHES OF LONGERON SPLICE STATION INSTALLED NEW LONGERON STATION 160 FORWARD IAW SRM 53-02 FIG SHEETS 1, 45 AND 6.  (M)
